ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Priori estimates and asymptotic properties of solutions for some fractional order elliptic equations

Pei, R. and Ma, C. (2017) Priori estimates and asymptotic properties of solutions for some fractional order elliptic equations. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 52 (5). pp. 68-76. ISSN 00002-3043

[img]
Preview
PDF
Download (4Mb) | Preview
    Item Type: Article
    Uncontrolled Keywords: Fractional order elliptic equation; asymptotic behavior; priori estimate; Q-curvature.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 18 Oct 2017 14:56
    Last Modified: 23 Oct 2017 12:07
    URI: http://mathematics.asj-oa.am/id/eprint/2570

    Actions (login required)

    View Item